# SDR ASOA2016020314494

- Difficulty date: February 3, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP PANEL 584AB HAS ONE ELONGATED HOLE.   COMPLIED WITH EA32-2016-017, P2.  RECEIVED FINAL EA 32-2016-017 AND ALL STEPS HAVE BEEN COMPLIED WITH.  RECEIVED AND COMPLETED ECTC 32-2016-017.
